# SDR U5QA202511180162

- Difficulty date: November 18, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N539XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20230
- Aircraft time: 17,145 hours, 7,819 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 302270405
- Part serial: 0163
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B

## Discrepancy

LEVELING OFF @ FL430, AMBER WOW FAIL AND CYAN PROX SYS FAULT.  MX C/A: R&R PSEU, OPS TEST OF GEAR EXTENSION AND RETRACTION GOOD, NO DISCREPANCIES DENOTED AT THIS TIME.  (REF. CH300 AMM 32-61-09, 32-30-00)
